# SDR CALA2025012900223

- Difficulty date: January 27, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 89,233 hours, 12,519 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R TAT PROBE EICAS MSG ITEM UPDATED IN ORDER TO FLAG SDR. AC RETURN TO GIG AS AN AIR R TAT PROBE WITH ASSOCIATED R TAT FAULT LIGHT ON. BOTH L AND R RETURN ON AN EMERGENCY CONDITION. TAT CB'S A28 AND A15 RE SET AT OVERHEAD PANEL. L TAT IS STILL AVAILABLE.  REPLACED R TAT PROBE. SEALANT NOT APPLIED. NOT NECESSARY TO APPL TOMC-APPROVAL FROM SC1ELBYC COMMENT Y THE SEALANT IMMEDIATELY,  REPLACED THE TAT PROBE RH REF AMM 33-26-05/401.  APPLIED SEALANT TO RH TAT AS REQ PER AMM 34-26-05.
